# SDR V0XD20180306548

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Bent
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL RETAINER BENT ON BOTTOM FORWARD SIDE.  REMOVED AND REPLACED THE SEAL RETAINER IAW SRM 51-42-06, 51-40-11, 51-25-16, 51-42-13, AND AMM 52-11-02.
